# SDR AALA202112152538

- Difficulty date: December 13, 2021
- Submitted: December 15, 2021
- Operation: Air carrier
- Aircraft: N842NN
- Make and model: Boeing 737*
- Aircraft serial: 31099
- Aircraft time: 34,794 hours, 14,207 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Handle
- Part number: A44001NR5
- Condition: Faulty
- Location: Zone 900 - Lav/G
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LEFT AFT LAVATORY DOOR DOES NOT PROPERLY OPEN/CLOSE. **SUPPLEMENTAL REPORT FOR AALA202112142538: REPLACED DOOR HANDLE ASSEMBLY PER CMM 25-40-64.** (CLOSED)
